Skip to content
Medicine side effects
avatar
prstn496 posted:
I was diagnosed with adhd some months ago and was originally prescribed Adderall. When availability became an issue I was switched to Ritalin. However, I seem to, according to the doctor, metabolize medicine quickly. The effects are pronounced and effective but do not last more than 2 hours at a time. Then about 2-3 after last dose, there is a very pronounced "crash" which leaves me with no desire to do anything other than sit or sleep. Does anyone know whether the class of medicines of which Adderall is part would have the same effects as Ritalin, et al?
Reply


Featuring Experts

My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

Helpful Tips

How Can You Get Most Out This Community?
Hello members, Welcome to the ADD/ADHD community! Please feel free to post or join in any discussions on this community. Useful ... More
Was this Helpful?
29 of 31 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.